# SDR CALA9800421

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17410
- Make and model: Boeing 727243
- Aircraft serial: 21663
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1030-1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.25 CRACK IN SUPPORT INTERCOSTAL AT AFT BAGGAGE COMPARTMENT BETWEEN BS 1030 AND 1050 ABOVE STRINGER 25L.  THE INTERCOSTAL WAS REMOVED AND A NEW INTERCOSTAL WAS FABRICATED AND INSTALLED IAW SRM 51-10-1.
